# SDR 2006UALA00193

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR AFT LOWER DOOR FRAME CRACKED AT INNER RADIUS ABOVE LOWER AFT STOP FITTING.  REMOVED DAMAGE AND REPLACED FRAME PER SRM 51-40-02 AND SRM 51-20-01.  NO FURTHER FINDINGS, OK FOR SERVICE.
